# SDR ABXA20231212220

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767338
- Aircraft serial: 32973
- Aircraft time: 93,567 hours, 27,643 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK A/C TOW BAR BROKE MAINTENACE GROUNDED AC AND RETURNED TO BLOCKS WITH SERVICABLE TOW EQUIPTMENT  TO PERFORM INSPECTION PHASE 1 MAX NLG TOW ANGLE EXCEEDANCE INSPECTION IAW AMM 05-51-29.NO FINDINGS NOTED A/C RETURNED TO SERVICE AND DISPATCHED.
